Duality of matrix pencils, Wong chains and linearizations (bibtex)
by ,
Reference:
Duality of matrix pencils, Wong chains and linearizations (Vanni Noferini, Federico Poloni), In Linear Algebra Appl., volume 471, 2015.
Bibtex Entry:
@article{NofP15,
 Title = {Duality of matrix pencils, {W}ong chains and linearizations},
 Author = {Noferini, Vanni and Poloni, Federico},
 Journal = {Linear Algebra Appl.},
 Year = {2015},
 Pages = {730--767},
 Volume = {471},
 Doi = {10.1016/j.laa.2015.01.015},
 Fjournal = {Linear Algebra and its Applications},
 ISSN = {0024-3795},
 Mrclass = {15A22 (15A18)},
 Mrnumber = {3314361},
 Pdf = {files2/NofP15.pdf},
 Url = {http://dx.doi.org/10.1016/j.laa.2015.01.015},
}
Powered by bibtexbrowser